# SDR COMA2012082790019

- Difficulty date: August 24, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N554CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15168
- Aircraft time: 11,217 hours, 7,089 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: GG670950095
- Part serial: 01386
- Condition: Failed
- Location: Ac Bay
- Part time: 11,211 hours, 7,086 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL APPROX 1500AGL, INTO SAT THE FA'S REOPRTED SMOKE IN THE CABIN, NO INDICATION IN THE COCKPIT.  EMERGENCY DECLARED, A/C LANDED SAFELY AT SAT.  SMOKE SLOWLY CLEARED, RIGHT PACK SHOWED 70 DEG C, LEFT SHOWED NORMAL.  REMOVED AND REPLACED RIGHT A/C PACK.  OPS CHECK GOOD.
